Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Hiv Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

side effects? (HIV versus AIDS, 2010)

my boyfriend and I were infected around the same time 3 years ago. I am still healthy and my doctor does not recommend that i start medication yet. My boyfrind however was started on Atripla immediatly due to a broncial infection. to make a long...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...recommend he consider getting a second opinion from an HIV specialist physician. Could some of his symptoms be drug-related side effects and/or toxicities? Yes, it certainly is possible. Zidovudine (AZT), for instance, can cause anemia, which in... Read more »

HIV/AIDS Side Effects..

Hey are there any side effects when you have HIV?Like Hair loss.....Sickness.....Weight... Read more »

Thrush, an HIV/AIDS side effect

My son has AIDS, he gets thrush among many other things, but this is really a bad side effect. ... Read more »
Articles
Henry J. Kaiser Family Foundation

Protein Accumulation Might Cause Fat Deposits, Other Side Effects in HIV-Positive People Taking Protease Inhibitors, Study Says

...Control and Prevention . --> Reprinted with permission from kaisernetwork.org . You can view the entire Kaiser Daily HIV/AIDS Report , search the archives, or sign up for email delivery at www.kaisernetwork.org/dailyreports/hiv . The ... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects Read more »
Project Inform

Two Studies Show Kaletra and Isentress Similarly Suppress HIV, Yet Have Different Side Effects

...to one with the new integrase inhibitor Isentress (raltegravir) results in similar (though slightly less robust) levels of HIV suppression, yet improved the levels of blood fats (lipids). The percent of people maintaining optimal viral... Read more »
Henry J. Kaiser Family Foundation

HIV Drug Linked to Serious Liver Side Effects, Health Canada Warns

...and Tibotec, a division of drug maker Janssen-Ortho, are advising patients taking Prezista (darunavir) that serious liver side effects have been linked to the drug. Prezista is used, in combination with ritonavir and other HIV drugs, for patients... Read more »
Connect With Others

Cool video on HIV treatment side effects

Posted by ScotCharles, 1 Reply
...http://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
...(he's not exactally sure). We are both aware that his previous using caused damage, but I'm really getting concerned that his HIV status is kind of in like a faster process. He was diagnosed this past summer and his numbers are undetectable (from... Read more »

HIV/AIDS and CAM

Posted by bradford, 1 Reply
...HIV/AIDS and CAM (complementary and alternative medicine) by Bradford McIntyre Initially, there were no drugs available to treat HIV/AIDS, Read more »

The way we address HIV is cause for concern

Posted by bradford
...incorporated the knowledge of HIV/AIDS medications, how they work, what they do, dosages to take with or without food, side effects and benefits! Antiretroviral medications deplete many of the micronutrients necessary to keep the body healthy.... Read more »